# SDR R61A2020030980388

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: CH17165056601
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL FRONT SPAR TO MID SPAR RIB 11A CRACKED. C/W 170EO-55-10-0004_1 LEFT AND RIGHT HSTAB RIB 11A REPLACEMENT.
